Maximilien
Mood:
Supportive
Last Activity:
Oct 18, 2021
Joined:
Sep 14, 2021
Messages:
12
Trophy Points:
11

Post Ratings

Received: Given:
Like 8 3
Agree 0 0
Helpful 0 0
Hug 1 4
Good Question 0 0
Genius 0 0
Funny 0 0
Winner 0 0
Informative 0 0
Friendly 1 0
Useful 0 0
Optimistic 0 0
Creative 0 0

Followers 1

Gender:
Male
Birthday:
May 8, 1998 (Age: 23)
Location:
La France.

Share This Page

Maximilien

Member, Male, 23, from La France.

Bonjour Sep 20, 2021

Maximilien was last seen:
Oct 18, 2021
    1. Sash
      Sash
      Just wondering why you came off Finasteride was it due to the side effects. Did it help you with your hair loss ? My client does hair transplants and he actually recommended this to me. None of his hundred of clients has had any adverse side effects from Finasteride. Were you on the lowest dose ?
      1. View previous comments...
      2. Maximilien
        Maximilien
        Well for months I kept the gains for whatever reason. After 10 months I can see my old hairline again. But honestly I’m fine with it since it probably mean that I’m healing.
        I didn’t have tinnitus before the drug gave me ETD, but I know people that had tinnitus before taking fin and it t made it worse
        Sep 21, 2021
      3. Maximilien
        Maximilien
        Now stay away from it ffs lol. I'm not kidding few people will warn you off
        Sep 21, 2021
        Sash likes this.
      4. Sash
        Sash
        Yeah you are right. I can see three potential issues with side effects. Initial phase of Finasteride then tapering off plus the long term psychological effects. Oh well just have to get used to going bald sometime in future which will hurt.
        Sep 24, 2021
    2. Sash
      Sash
      Many thanks for the detailed response. Yes while it is tempting - it probably not worth it. Anyway, at my age probably nothing to gain from it apart from vanity and health is more important than anything. I think I will just have to say goodbye to my hair. I have very loud tinnitus and Hyperacusis so even for that reason its probably not worth the risk for this reason alone
      1. Maximilien
        Maximilien
        I would say that you there is a low probability of getting such sides but I still wouldn't take the risks. I thought that it would never happened to me and it did !
        And the fact that you have H and T is another weight in the balance.
        Sep 21, 2021
        Sash likes this.
    3. Maximilien
      Maximilien
      Bonjour
      1. Steph1710 likes this.
    4. Sash
      Sash
      Hi

      Sorry to hear about the problems you have been having.

      I was thinking of taking Finasteride. What issues have you had ?
      1. Maximilien
        Maximilien
        Hi!
        I have (had) full blown Post Finasteride Syndrome since 10 months. Basically debilitating physical, neurological, gastroinstestinal and sexual sides; massive anxiety and an endless list of symptoms including ETD. It was a living nightmare basically.
        Sep 20, 2021
        Sash likes this.
      2. Maximilien
        Maximilien
        However I'm 80% recovered and I think it can be reversed, but I also know people that had struggle with it since many years.
        Honestly, don't take it. I had some people telling me to not take it, and I didn't listened.
        Sep 20, 2021
        Sash likes this.
      3. Maximilien
        Maximilien
        If you have tinnitus this is a big NO. You are at a greater risk of worsening it since it has been shown that the drug can modulate the gaba system and cause or worsen tinnitus. I know PFS guys that developed and kept tinnitus even after they recovered from PFS.
        Now it's your call but at least you know what is at play
        Sep 20, 2021
  • Loading...
  • Loading...
  • About

    Gender:
    Male
    Birthday:
    May 8, 1998 (Age: 23)
    Location:
    La France.
    Tinnitus Since:
    2021
    Cause of Tinnitus:
    ETD